# SDR IPXA10558327

- Difficulty date: January 22, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 18,661 hours, 12,476 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Bs 440-480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, MAIN CARGO BAY INTERIOR BS 440 TO BS 480 RBL 45 TO RBL 65 FLOOR BOARD IS DAMAGED.  FABRICATED REPLACEMENT FLOOR PANEL IAW EO B757-5320-9692-F.
